Bulletin of the American Mathematical Society

Vector fields and Ricci curvature

S. Bochner

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 52, Number 9 (1946), 776-797.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183509635

Mathematical Reviews number (MathSciNet)
MR0018022

Zentralblatt MATH identifier
060.38301

Citation

Bochner, S. Vector fields and Ricci curvature. Bulletin of the American Mathematical Society 52 (1946), no. 9, 776--797. http://projecteuclid.org/euclid.bams/1183509635.


Export citation